Atenolol/Chlorthalidone - would hair loss be one of the side effects?

Answers (2)

22 Mar 2012

I could not find hair loss to be a known side effect of atenolol and chorthalidone. But it could be possible.

http://www.drugs.com/sfx/atenolol-chlorthalidone-side-effects.html

Votes: +0

15 Jul 2014

I have seen hair loss listed as a potential side effect for chlorthalidone alone; however, I do not know exactly why it causes hair loss. I'd like to know the mechanism.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Hair loss due to mirena - how long after removal will it take for my hair to grow back?

I have had my mirena for approx 2 yrs and have noticed hair loss for 18mths didn't realise that mirena had this side effect till some research ...

2 answers 23 May 2011

How long does hair loss last after quitting atenolol?

Hello, I was on Atenolol 25 mg for hbp for a month. Within a week of taking it, I started losing hair. My doctor told me to stop taking it a week ago ...

1 answer 18 Sep 2012

Qsymia - Anyone else experience hair loss?

I started taking Qsymia in November 2012 and had to stop in June 2013 due to hair loss. I lost 55 lbs and was very happy with the way it helped me ...

5 answers 8 Jul 2013

Testim and Hair loss?

I am 54 years old and have a full head of hair. I recently started Testim therapy 5 weeks age and read that hair loss could be a side effect to the ...

0 answers 15 Jan 2014

Does Chlorthalidone cause hair loss?

0 answers 5 days ago